# SDR CA040210002

- Difficulty date: February 5, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,031 hours
- Engine: Ge CF343A1
- System (JASC): 2613 · Overheat Detection
- Part: Control Box
- Part number: 601R3103914
- Condition: Missing
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PRIOR FIRST FLIGHT OF DAY, PILOT NOTICED THAT GEAR BAY OVERHEAT TEST WAS INOPERATIVE. MECHANIC WENT TO INSPECT LOOPS IN WHEEL WELL AND DISCOVERED THAT RT WHEEL BIN WAS MISSING.  AFTER INSP, NO DAMAGE WAS FOUND ON FASTENERS HOLES, HOWEVER SENSING LOOP AC CONNECTOR WAS TORN APART.  CONNECTOR WAS REPAIRED, A NEW WHEEL BIN WAS INSTALLED AND AC RETURNED TO SERVICE. OPERATOR LAUNCHED A FLEET INSPECTION ON ALL THEIR AIRCRAFT TO INSPECT WHEEL BIN INSTALLATION, NOTHING ABNORMAL WAS FOUND EXCEPT SOME AC HAD A FEW FASTENERS MISSING. AN INTERNAL INVESTIGATION IS CURRENTLY ON GOING AT THIS OPERATOR TO TRY TO UNDERSTAND THIS OCCURRENCE. NOTE: THE P/N IN QUESTION 601R31039-146.
